# SDR R61A201303130269

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 19000275
- Aircraft time: 10,465 hours, 6,022 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Grill
- Part number: 19013180001
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPLACED THE NUMBER ONE ENGINE PYLON INBOARD EXHAUST GRILL.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE PYLON INBOARD EXHAUST GRILL IAW EMB ETD2013-190-004333.  THE AIRCRAFT WAS RETURNED TO SERVICE 3/14/2013.
